Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 802518, 26 pages
http://dx.doi.org/10.1155/2012/802518
Research Article

Dynamic Proportional Reinsurance and Approximations for Ruin Probabilities in the Two-Dimensional Compound Poisson Risk Model

1School of Insurance and Economics, University of International Business and Economics, Beijing 100029, China
2School of Science, Hebei University of Technology, Tianjin 300130, China

Received 8 October 2012; Accepted 28 November 2012

Academic Editor: Xiaochen Sun

Copyright © 2012 Yan Li and Guoxin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Højgaard and M. Taksar, “Optimal proportional reinsurance policies for diffusion models with transaction costs,” Insurance: Mathematics and Economics, vol. 22, no. 1, pp. 41–51, 1998. View at Google Scholar · View at Scopus
  2. B. Højgaard and M. Taksar, “Optimal proportional reinsurance policies for diffusion models,” Scandinavian Actuarial Journal, vol. 1998, no. 2, pp. 166–180, 1998. View at Google Scholar
  3. H. Schmidli, “Optimal proportional reinsurance policies in a dynamic setting,” Scandinavian Actuarial Journal, no. 1, pp. 55–68, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. X. Zhang, M. Zhou, and J. Guo, “Optimal combinational quota-share and excess-of-loss reinsurance policies in a dynamic setting,” Applied Stochastic Models in Business and Industry, vol. 23, no. 1, pp. 63–71, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Schmidli, “On minimizing the ruin probability by investment and reinsurance,” The Annals of Applied Probability, vol. 12, no. 3, pp. 890–907, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Azcue and N. Muler, “Optimal reinsurance and dividend distribution policies in the Cramér-Lundberg model,” Mathematical Finance, vol. 15, no. 2, pp. 261–308, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. I. Taksar and C. Markussen, “Optimal dynamic reinsurance policies for large insurance portfolios,” Finance and Stochastics, vol. 7, no. 1, pp. 97–121, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Schmidli, “Asymptotics of ruin probabilities for risk processes under optimal reinsurance and investment policies: the large claim case,” Queueing Systems, vol. 46, no. 1-2, pp. 149–157, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W.-S. Chan, H. Yang, and L. Zhang, “Some results on ruin probabilities in a two-dimensional risk model,” Insurance: Mathematics & Economics, vol. 32, no. 3, pp. 345–358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. C. Yuen, J. Guo, and X. Wu, “On the first time of ruin in the bivariate compound Poisson model,” Insurance: Mathematics & Economics, vol. 38, no. 2, pp. 298–308, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Li, Z. Liu, and Q. Tang, “On the ruin probabilities of a bidimensional perturbed risk model,” Insurance: Mathematics & Economics, vol. 41, no. 1, pp. 185–195, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Dang, N. Zhu, and H. Zhang, “Survival probability for a two-dimensional risk model,” Insurance: Mathematics & Economics, vol. 44, no. 3, pp. 491–496, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Schmidli, Stochastic Control in Insurance, Springer, London, UK, 2008.
  14. T. Rolski, H. Schimidli, V. Schmudt, and J. Teugels, Stochastic Processes for Insurance and Finance, Wiley, New York, NY, USA, 1999.
  15. H. Schmidli, “Asymptotics of ruin probabilities for risk processes under optimal reinsurance policies: the small claim case,” Working paper 180, Laboratory of Actuarial Mathematics, University of Copenhagen, 2002. View at Google Scholar
  16. H. Schmidli, “On the Cramér-Lundberg approximations for ruin probabilities under optimal excess-of-loss reinsurance,” Working paper 193, Laboratory of Actuarial Mathematics, University of Copenhagen, 2004. View at Google Scholar
  17. C. Hipp and H. Schmidli, “Asymptotics of ruin probabilities for controlled risk processes in the small claims case,” Scandinavian Actuarial Journal, no. 5, pp. 321–335, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. C. Yuen, J. Guo, and X. Wu, “On a correlated aggregate claims model with Poisson and Erlang risk processes,” Insurance: Mathematics and Economics, vol. 31, no. 2, pp. 205–214, 2002. View at Publisher · View at Google Scholar · View at Scopus